Phentermine headaches feeling warm

By | 07.03.2018

phentermine headaches feeling warm

I am still losing, albeit slowly now. I was totally out of control. One day I exploded in the car at my mother. I stopped taking it for abut a month and it made such a difference in my workouts and bingeing at night. Sorry this post is probably scatter brained and grammatically incorrect. I got by, and the hunger wasn't as bad as it was at first. I have also had numbness in my face.

Does anybody know if this is normal? The Phentermine did not give me a headache , only made me feel a bit tingly. But I definately noticed the headache after I took the diucaps. If anybody has experienced the same or knows more info about this, please let me know. The diucaps is for cravings between 6 and 10 p. The phentermine makes me ill, have headaches, feel sick, have spots in my vision, feels like a hypoglycemic episode all the time but, If I take them for more than a couple days, most of the symptoms will go away and it works wonders.

How long can you be on Phentermine? I have been on it for about a year now and I have loss about 41 pounds. I am wondering if any person out there has taken a B12 shot and taken Phentermine? I had my first shot yesterday and took my first Phen today and I stepped on the scale tonight and have lost 8 pounds in 1 day. I know that can't be normal. I am sure it was all water and no fat, but Hey water weighs to! Would love to hear how it worked for you.

I live in kentucky and can not find a place to get the B12 injection. I called the clinic to see if I could get a RX and they dont do that you have to get them at their clinic. If anyone has any suggestions about this program or the injections please let me know. The clinic gives you 2 monthes of pills and your supposed to go in and get weekly injections. I actually have a condition with my heart known as Atrial Fibrilation and I have taken Phentermine and the Adipex pills and they have not bothered me.

It does increase your heart rate slightly but not to the point that you feel sick. I have started Phentermine and B12 shots once a week. I went today for my first week weight check and my second shot Anyone else using Phentermine and B12? I would love to hear how other people have done on these meds. Good Luck to everyone trying I want to hear your story! My doctor started me on phentermine last April and gradually increased my dose over the course of a few months. I did lose some weight initially, but I also noticed I had a major increase in my hunger.

Obviously this is supposed to supress hunger so my doctor increased me to 30mg. I got by, and the hunger wasn't as bad as it was at first. However the weight loss stopped after roughly the first 5 months despite increasing the amount and type of exercises I do, and watching what I eat. Hey ladies, I live in New York and have been on the phentermine program for roughly 3 months now.

I go to a clinic which gives me a weekly supply of Phentermine and water pills, with a b12 injection once per week. I have lost 30 pounds and im thrilled. My question is this Has anyone tried to do this on their own without doctors assitance? The cost is becoming an issue as the clinic charges Just wanted to get some insght from those of you who are already on you way and losing the pounds. My doctor prescribed me phendimetraz MG in the morning and 35MG tablet to take from Today is my first day taking it and ive had a pretty bad headache all day.

I never have headaches. I looked up the side effects and headaches isnt one of them? Should i ignore them? They are pretty severe and almost bring me to tears. I heard it works very well. I have used Phentermine in the past and works even better. I have never used the patch, but a friend of mine has. However, I lost weight faster than she did, which is why I think the pill works better. Have you ever used it before?

I am actually trying to buy it right now from a place I can trust and it has become a headache. I just got ripped off by a place called www. They sent me fake pills. Only want to lose like 25 lbs. Started taking phentermine a week ago. Docter tested my thyoid level it was low so now I'm taking levothyroxine. First couple days were fine but when I added the thyroid medicine I started getting headaches and just not feeling right. Should I continue all three medicines? Phentermine is a stimulant that increases fat metabolism and decreases appetite.

As with many stimulants, phentermine can cause rapid heartbeat and an increase in blood pressure. As a result, some individuals can feel dizzy or light-headed while taking phentermine. Nervousness and blurred vision are also common with this type of stimulant, as are stomach upset, diarrhea or constipation. Dry mouth or an unpleasant taste in the mouth has been reported as well. You may experience some moderate side effects while taking phentermine, such as nausea or vomiting.

You may also feel heart palpitations, or experience sleep disturbances such as insomnia. The stimulant effect of phentermine can cause you to feel restless or hyperactive, and can give you a headache. Some individuals even experience impotence while taking this medicine. Some individuals may experience more severe side effects to phentermine than others. Trouble breathing can occur, along with confusion, severe headaches or even hallucinations. An unexplained fever or sore throat can occur, and skin irritations, such as a skin rash or hives, can develop.

Severe chest pain can accompany an irregular, pounding heartbeat. Seizures or uncontrollable movements of the body can also occur. According to the University of Maryland Medical Center, these side effects can indicate a severe allergic reaction to phentermine, so call your doctor immediately if you experience any of these symptoms. Phentermine may cause negative reactions when taken along with other medications. Side effects can increase if you take phentermine while taking blood pressure medication or insulin for diabetes.

You may also experience side effects if you take it with certain antidepressants.

Facebooktwittergoogle_plusredditpinterestlinkedinmail

1 thoughts on “Phentermine headaches feeling warm

Leave a Reply